# SDR YENA2025040400365

- Difficulty date: April 2, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10254
- Aircraft time: 14,121 hours, 2,636 cycles
- Engine: Iae PW1133GAJM
- Engine time: 14,121 hours, 2,636 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Buffer Valve
- Part number: 10209231
- Part serial: 3MNAB00007
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 13,210 hours, 3,189 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2073, JFK-LAX. (ETOPS) 'ON DESCENT ENG 2 AIR SYS FAULT; ACCOMPLISHED TSM 75-26-00-810-818A STEP 7 REMOVED AND REPLACED VALVE BUFFER AIR PER AMM 75-26-02-000-801 AND 75-26-02-400-801, LEAK CHECK AND ENG ABOVE IDLE 80% N1 REQUIRED (PERFORMED TEST 17 TEST ABOVE IDLE ON #2 ENG ALL TEST CHECKED OK NO ENG 2 AIR SYS FAULT ON ECAM NO PFR GENERATED WITH ANY FAULTS GROUND VERIFICATION CHECKED SATISFACTORY WITH NO FAULTS A/C OK FOR CONTINUED SVC).
